MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA CRVD XLK INS 5 12.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA CRVD XLK INS 5 12.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-15-112
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 09/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the doctor stated knee was infected.Removed poly, washed out, new poly put in.Original implant date is unknown.Doi: unknown, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
SIGMA CRVD XLK INS 5 12.5MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10555793
Report Number1818910-2020-20505
Device Sequence Number2682449
Product Code JWH
UDI-Device Identifier10603295063650
UDI-Public10603295063650
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1581-15-112
Device Catalogue Number158115112
Device Lot Number3361577
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIGMA CRVD XLK INS 5 12.5MM; SIGMA CRVD XLK INS 5 12.5MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR